De la Vallée Poussin means and Jackson's theorem

Mastroianni, Giuseppe and Themistoclakis, Woula: De la Vallée Poussin means and Jackson's theorem. Acta scientiarum mathematicarum, (74) 1-2. pp. 147-170. (2008)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2008
Volume: 74
Number: 1-2
Page Range: pp. 147-170
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 170.; Abstract
Official URL:
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42

Actions (login required)

View Item View Item